# SDR ASMF201002002

- Difficulty date: January 29, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 23,785 hours, 14,492 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB THE LT "BLEED TRIP OFF" LIGHT TURNED ON, SO IT TURNED OFF AFTER ABNORMAL PROCEDURE WAS ACCOMPLISHED.  THE OVER SPEED WARNING ALARM WAS ACTIVATED DUE TO A CHANGE ON SPEED OF THE WIND. AT PLATFORM, MX PERSONNEL PERFORMED FIM 36-10 TASK 801 AND OVER SPEED INSPECTION IAW MM 05-51-04, ALL CORRECT.
